On regularity of solutions of 3D navier-stokes equations

J. Avrinl, A. Babinl, A. Mahalov, B. Nicolaenko

Research output: Contribution to journalArticlepeer-review


We consider fluid in a rotating frame under periodic boundary conditions. In our previous work we show that for typical aspect ratios of periods the solutions are regular if the rotation is fast enough and the initial data and forcing terms are very smooth. Here we use a kind of closing argument to extend the results by continuity to less smooth data. The required smoothness of the data follows from natural requirement of continuous dependence of solutions of the equations on the data in appropriate spaces.

Original languageEnglish (US)
Pages (from-to)197-214
Number of pages18
JournalInternational Journal of Phytoremediation
Issue number1-4
StatePublished - Jan 1 1998


  • Coriolis force
  • Fourier series
  • Resonances
  • Rotating frame
  • Variation-of-constants formula

ASJC Scopus subject areas

  • Environmental Chemistry
  • Pollution
  • Plant Science


Dive into the research topics of 'On regularity of solutions of 3D navier-stokes equations'. Together they form a unique fingerprint.

Cite this